Vol. 10, No. 4, 2017

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12
Issue 2, 181–360
Issue 1, 1–180

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
On the structure of symmetric spaces of semidihedral groups

Jennifer Schaefer and Kathryn Schlechtweg

Vol. 10 (2017), No. 4, 665–676

We investigate the symmetric spaces associated to the family of semidihedral groups of order 2n . We begin this study by analyzing the structure of the automorphism group and by determining which automorphims are involutions. We then determine the symmetric spaces corresponding to each involution and the orbits of the fixed-point groups on these spaces.

semidihedral group, quasidihedral group, symmetric spaces, automorphisms, involutions
Mathematical Subject Classification 2010
Primary: 20D15, 53C35
Received: 3 February 2016
Revised: 20 April 2016
Accepted: 12 May 2016
Published: 7 March 2017

Communicated by Scott T. Chapman
Jennifer Schaefer
Department of Mathematics and Computer Science
Dickinson College
Carlisle, PA 17013
United States
Kathryn Schlechtweg
Columbia University
New York, NY 10027
United States